2 doctors weighed in:

Is there anyway to lower prolactin levels caused by taking risperdal, withouting stopping this med?

2 doctors weighed in
Dr. Aurea Tomeski
Internal Medicine

In brief: Hyperprolactinemia

Risperdal increases prolactin and will continue to be high while you are taking it.
Literature shows that quetapine or seroquel (quetiapine) is being used by psychiatrists in place of risperdal. I will refer you to a psychiatrist.

In brief: Hyperprolactinemia

Risperdal increases prolactin and will continue to be high while you are taking it.
Literature shows that quetapine or seroquel (quetiapine) is being used by psychiatrists in place of risperdal. I will refer you to a psychiatrist.
Dr. Aurea Tomeski
Dr. Aurea Tomeski
Thank
Dr. David Sneid
Internal Medicine - Endocrinology

In brief: Yes

Check w/your doctor about a medication called cabergoline.

In brief: Yes

Check w/your doctor about a medication called cabergoline.
Dr. David Sneid
Dr. David Sneid
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors